# SDR ASOA2012121902675

- Difficulty date: November 27, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,321 hours, 22,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE CRACKED.  REMOVED LT OBLIQUE ANGLE AT FS 625 IAW SRM 51-42-21.  FABRICATED & INSTALLED NEW OBLIQUE ANGLE IAW REO 61R-53-61-4729.
